# SDR MASA200700897

- Difficulty date: December 17, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 18,593 hours, 16,883 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 658
- Condition: Malfunctioned
- Location: Nlg
- Part time: 16,223 hours, 14,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7029 JAX-IAD - GEAR DISAGREE ON TAKEOFF.  MX REPLACED THE NLG PRIORITY VALVE.
